# SDR AALA970705

- Difficulty date: April 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729AA
- Make and model: Boeing 727227
- Aircraft serial: 20736
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STRINGER 28L CORRODED FORWARD OF STATION 580, SKIN HAS HEAVY CORROSION UNDER STRINGER 28L AT STATION 580.  INSTALLED DOUBLER PER SRM 53-30-3 AND INSTALLED STRINGER SPLICE PER SRM 53-10-3.  (M)
